MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562690
Medical Device Problem Codes Failure to Deliver Energy (1211); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used in the cecum during a colonoscopy procedure performed on (b)(6) 2025.During the procedure and inside the patient, a 3 cm pedunculated polyp was found at 40 cm.Initial attempts to remove it using a cold snare with energy were unsuccessful due to a lack of energy transmission.Despite changing the bovie pad and active cord and ensuring the snare was securely connected without issues at the cautery pin, coagulation still failed.The snare became stuck and could not be removed without risking injury.As a result, the handle was cut, and the wire was taped to the patient's thigh.The patient was sent to surgery the same day for device removal.Post-procedure testing confirmed that the erbe generator was functioning properly, as it worked with a hot biopsy forceps and was successfully used in a subsequent ercp.The procedure was completed successfully.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Imdrf device code a150208 captures the reportable event of snare loop entrapment.Imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.Imdrf impact code f19 captures the reportable event of surgical intervention.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22665659
Report Number3005099803-2025-03589
Device Sequence Number3824709
Product Code FDI
UDI-Device Identifier08714729748106
UDI-Public(01)08714729748106(17)271122(10)35347598
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562690
Device Catalogue NumberM00562690
Device Lot Number0035347598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/30/2025
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown